Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Fintax be taken for hair loss by a high BP patient ?

Hi sir, Myself ranjan, age-32yrs. hight 5ft5inches,suffering from male baldness as well as dandruff . I consulted one dermatologist and explained him about my high bp for which i take medicines regularly. He prescribed me for Fintax tab to stop hair loss . Pls advice him whether it is ok to take this tab in case of high bp.thanks
Mon, 9 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
General & Family Physician 's  Response
Dear Ranjan, these tablets are generally safe to use in hypertension. But to be specific can you answer me some questions so that i can guide you in right direction.
1- In what dose are you taking these pills?
2- What medication are you already taking for Hypertension?
3- Is your hypertension controlled with the pills you are taking?

Wishing you best of your health.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

dear..im a guy .. my age is 26 years im loosing hairs on daily basis... and want their regrowth.. im also a patient of high blood pressure But im not a regular patient of it.. it haplens due to hypertension... i need to loose the weight also.. someone told me about having evion 400 mg or 200 can i have it ? Advice me about it and tell me how mucg should i have daily ?

doctor1 MD

Am facing problem of Hair loss since last 3-4 month. It started with one/two patches on back side, but seems to be growing in other areas. It appeared around my Mustaches and had to be clean shaved now. I know this is Alopecia areata (Undri).Appreciate to help me how do I prevent it and also regain my lost hair .Also need to know if this has any linkages with Garlic. as being high BP patient, am consuming raw garlic with lunch since past 3-4 months. Thanks and regards;

doctor1 MD

My mother has thyroid though it is in controlled rate since last 10 yrs. She has high blood pressure that too in controlled rate (she is in continuous medication for these both). She is experiencing lots of hair loss . Kindly help. Also my little sister (16yrs) is also having trouble with her hair. She has lots of dandruff and hair loss. Please suggest.

Recent questions on  Hypertension

doctor1 MD

What is the chance for survival for a person undergoing off-pump redo CABG to the one artery (LAD) left to be bypassed? Left ventricular function around 50% Hypertension, Hypothyroid problems, diabetes from medication Had CABG 4 years ago and now LAD is the only artery that can be operated on and has two blockages.                                                                  

doctor1 MD

my father has a hypertension since 10 years &started amlodipine since 8 years before month ago he feels severe headache and his physician gave him cinazine and aspirin ,he is 62 yrs oll smoker ,aweek ago ,aperipheral edema in his legs I just want to know if there is any containdication especially that coth are vasodilators?

doctor1 MD

Hello Dr. Recent days I am feeling that during early mornings some days, my heart beat goes little high and due to that i feel any of the body part ( hand, or leg ) vibrating kind of sense. After i feel such changes, i wake up immediately and as soon as I sat on the bed, the heart beat becomes normal. I have consulted a Cardiologist and he has taken ECG and told me that I am normal, but he suggested couple of tablets in the morning and night to be taken. But still some time I feel this symptoms again. I have high BP taking tablets regularly. most of the time the BP is around 130/90. I am going for morning walk/exercise once in three days regularly. Please suggest what Should I do more to reduce my BP and get rid of fast hear beat? regards Ram

doctor1 MD

I am 31 years old, having BP 140/83 , and total cholestrol 6.98 mmol/l,Atherogenic index 4.25,LDL cholestrol 4.68 mmol/l,Alanine transferase 76.1 U/L.My problem is sometimes i am getting a feeling of fainting / feeing of imbalance and till now i havent start any medications yet .My father died at very early stage because of heart attack( 1 st attack). So whether i have to take medications for BP or cholestrol or both? What can be the reasong for feeling of imbalance?? Thanks, mathew

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...